# SDR CA970422040

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 104626001
- Condition: Corroded
- Location: Eye End
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FINDING A CORRODED EYE BOLT ON THE RETRACTION JACK ACTUATOR OF THE NOSE LANDING GEAR A FLEET INSPECTION WAS CARRIED OUT AND THIS AIRCRAFT ALSO WAS FOUND WITH PROBLEM. ALTHOUGH NOT QUITE AS EXTENSIVE AS THE FIRST AIRCRAFT CORROSION WAS STILL EVIDENT. MESSIER DOWTY ARE PREPARING A SERVICE BULLETIN TO COVER.
